Convexity preserving jump-diffusion models for option pricing
2007 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 330, no 1, 715-728 p.Article in journal (Refereed) Published
We investigate which jump-diffusion models are convexity preserving. The study of convexity preserving models is motivated by monotonicity results for such models in the volatility and in the jump parameters. We give a necessary condition for convexity to be preserved in several-dimensional jump-diffusion models. This necessary condition is then used to show that, within a large class of possible models, the only convexity preserving models are the ones with linear coefficients.
Place, publisher, year, edition, pages
2007. Vol. 330, no 1, 715-728 p.
Convexity, Jump-diffusions, Integro-differential equations, Options, Option price orderings
IdentifiersURN: urn:nbn:se:uu:diva-22508DOI: 10.1016/j.jmaa.2006.07.088ISI: 000247015800053OAI: oai:DiVA.org:uu-22508DiVA: diva2:50281